# SDR DALA2023013000747

- Difficulty date: January 27, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 71,967 hours, 30,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Caibn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 690 MID CABIN AND AFT CABIN RED EEPLS LIGHTS INOP. CORRECTIVE ACTION: R/R LIGHT ASSEMBLIES REF B 757 AMM 33-51 - BOTH OP NML NOW. (9502537)
